# SDR AALA20071339

- Difficulty date: July 21, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY BULL NOSE LIGHT AT ROW 16 RIGHT SIDE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY BULL NOSE LIGHT AT ROW 16 RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
